# SDR DL72S952982

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS COMING OUT OF FASTENERS, FASTENER HOLES ON LEFT AND RIGHT SIDE OF SADDLE FAIRING NR 2 INTAKE VERTICAL STAB PANEL.  FOUND DURING B-2 LTR CK.  REPAIRED PER SRM 54-30-0.
